A recent Israeli study showed an increase in cardiovascular complications after getting injected with the Wuhan coronavirus (COVID-19) vaccines. The result estimated that the risk of myocarditis is now at 1 in 3,000 to 1 in 6,000 in men aged 16 to 24 following the second dose.
“The findings raise concerns regarding vaccine-induced undetected severe cardiovascular side-effects and underscore the already established causal relationship between vaccines and myocarditis, a frequent cause of unexpected cardiac arrest in young individuals,” noted the study, which was published in online peer-reviewed scientific journal Nature.
No similar increase was found due to COVID-19 infection.
Moreover, the research gathered data from Israel National Emergency Medical Services (EMS) and showed the rise in cardiac arrest and acute coronary syndrome EMS calls in the 16- to 39-year-old population from 2019-2021.
The study also stated that an increase of over 25 percent was noted with “increased rates of vaccination” and more jabs are associated with increased number of cardiac arrest (CA) and acute coronary syndrome (ACS).
Researchers involved in the study noted that myocarditis is known to be a major cause of sudden, unexpected deaths in adults less than 40 years of age and is assessed to be responsible for 12-20 percent of these deaths.
While the dangers of myocarditis for young males have gained widespread attention, the research showed a similar risk for young jabbed females.
The researchers added that their findings have been mirrored by studies made in Germany and Scotland.